MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 10049985
Medical Device Problem Codes No Flow (2991); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that during preventative by the medtronic service engineer, the 840 ventilator would not turn on.The device was available for evaluation.The service personnel (sp) inspected the ventilator and replaced two breath delivery (bd) central processing unit (cpu) printed circuit board (pcb) one of which was a failure out of box, graphic user interface (gui) cpu pcb, analog interface (ai) pcb and power supply unit.The ventilator passes all testing per manufacture specification at the time of service.The replaced components were returned to medtronic for further analysis.Each component was analyzed and tested individually in a test ventilator.No faults were found in the power supply, ai pcb and one of the bd cpu pcb.The gui cpu pcb was analyzed and found faulty due to q2 component fault.One bd cpu pcb was analyzed and found faulty due to faulty u101 reference designator.This fault would generate a ventilator inoperative condition.The cause of the event was isolated to a fault in bd cpu pcb & gui cpu pcb.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during preventative by the medtronic service engineer, the 840 ventilator would not turn on.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
EI 
MDR Report Key12721374
Report Number8020893-2021-00177
Device Sequence Number19840781
Product Code CBK
UDI-Device Identifier10884521181021
UDI-Public10884521181021
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10049985
Device Catalogue Number10049985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1